# SDR IPXA202403130001

- Difficulty date: February 27, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 26,294 hours, 16,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSEING THE CARGO DOOR A PUNGENT SMELL STARTED BY THE CREW ENTRY DOOR. IT WAS HARD TO BREATHE WITHOUT COUGHING. SUSPECT SKYDROL (HYD FLUID). ACCOMPLISHED REPAIR OF HYD TUBING AT MCD SELECTOR VALVE. REF AMM 20-23-11 PARA.5, H RYNGLOK REPAIR. OPERATED MCD SEVERAL CYCLES NO LEAKS NOTED. OKAY FOR SERVICE
